Computational Method for Nonlinear Singularly Perturbed Singular Boundary Value Problems using Nonpolynomial Spline
Year: 2012
Journal of Information and Computing Science, Vol. 7 (2012), Iss. 2 : pp. 91–96
Abstract
We report a fourth order accurate numerical technique via nonpolynomial spline for singularly perturbed singular two point boundary value problems of the form " ( ) ruε
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22649
Journal of Information and Computing Science, Vol. 7 (2012), Iss. 2 : pp. 91–96
Published online: 2012-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 6